# SDR AMTA200800037

- Difficulty date: January 28, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Relay
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED AND EICAS, APU VAV MESSAGE DISPLAYED.  COULD NOT DUPLICATE FAULT, FOR COMPANY CONVENIENCE.  REMOVED AND REPLACED APU SHUTOFF VALVE DISAGRE RELAY K10160, AND SHUTOFF VALVE DISAGREE ENABLE RELAY, IAW WDM 28-25-21, OPS NORMAL.  (K)
